Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1973, Volume 211, Number 3, Pages 537–539 (Mi dan37798)  

MATHEMATICS

The structure of the ideals of certain algebras of analytic functions

V. M. Faivyshevskii


Full text: PDF file (410 kB)

Bibliographic databases:
UDC: 517.54+513.88
Presented: Н. Н. Боголюбов
Received: 30.10.1972

Citation: V. M. Faivyshevskii, “The structure of the ideals of certain algebras of analytic functions”, Dokl. Akad. Nauk SSSR, 211:3 (1973), 537–539

Citation in format AMSBIB
\Bibitem{Fai73}
\by V.~M.~Faivyshevskii
\paper The structure of the ideals of certain algebras of analytic functions
\jour Dokl. Akad. Nauk SSSR
\yr 1973
\vol 211
\issue 3
\pages 537--539
\mathnet{http://mi.mathnet.ru/dan37798}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0341100}
\zmath{https://zbmath.org/?q=an:0295.46079}


Linking options:
  • http://mi.mathnet.ru/eng/dan37798
  • http://mi.mathnet.ru/eng/dan/v211/i3/p537

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:24

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021